# SDR 06FDEA1386

- Difficulty date: April 9, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,917 hours, 7,985 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire Harness
- Condition: Faulty
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENG 2 A/I OFF ALERT AT FL 050 WITH A/I ON IN MODERATE ICING.  DEPARTED ILE RETURNED CDG.  R&R HARNESS ON ENG 2 PER AMM 71-50-04-4 AND INSTALLED ANTI ICE VALVE NEW ONE PER AMM 30-22-01-4 AND INSTALLED ALL PLUGS.  REMOVED BEFORE PER ESMP AND RECONNECTED SENSE LINE AND IDG PLUG TIGHTENED PERFORMED ENG 2 RAN UP PER JRH, ALL PARAMETERS ARE OK AND NO ALERT DISCOVERED DURING ENG RUN UP.  ENG 2 COWLING SECURED CLOSED, TAIL CONE AND AFT PLATFORM SECURED CLOSED PER AMM 71-10-00-2 AND 52-46-1-2.  A/C OK FOR SERVICE.
